# SDR VNAA0107009

- Difficulty date: July 7, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 14,867 hours, 13,238 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Failed
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4082 WAS ENROUTE TO YOW AND THE CREW RECEIVED A CROSS BLEED FAIL CAS MESSAGE.  FLIGHT 4082 THEN RETURNED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE FUEL CROSS BLEED SHUT OFF VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
